# SDR ASAA2024033149447

- Difficulty date: March 31, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 144A6551
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DOOR EXTERNAL SKIN HAS SURFACE CORROSION RUNNING UNDER PAINT AT UPPER FWD CORNER. GROUNDED - YES. REMOVED CORROSION ON EXTERNAL DOOR SKIN, ORIG THICKNESS IS .063" PER 737-800 SRM 52-20-01-0I-1. REMOVED .002", REMAINING THICKNESS IS .061". FOUND WITHIN LIMITS IAW B737-800 SRM 52-20-01 RESTORED FINISH IAW B737-800 AMM 51-21-99.
